# SDR NACA20130402003

- Difficulty date: March 5, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS FOUND IN WEB OF LONGITUDINAL FLOORBEAM BS 706 - BS 716 RBL 24.  REPAIRED WEB OF LONGITUDINAL FLOORBEAM STA 706-716 RBL 24 IAW B737 SB 737-57-1296 FIG 22 REV 1.
